# SDR DALA2021091405452

- Difficulty date: September 14, 2021
- Submitted: September 14, 2021
- Operation: Air carrier
- Aircraft: N977AT
- Make and model: Boeing 717-200
- Aircraft serial: 55036
- Aircraft time: 52,808 hours, 36,565 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Door Sill
- Condition: Damaged
- Location: Aft Cargo
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE AFT CARGO DOOR SILL IS DAMAGED ON THE RIGHT HAND SIDE. MAINTENANCE REPLACED THE SILL PER B717 SRM 51-40. (LP #8103207)
